Seventy years of Professor Ján Jakubík. (English) Zbl 0808.01013

With list of publications.


01A70 Biographies, obituaries, personalia, bibliographies
01A65 Development of contemporary mathematics



Biographic References:

Jakubík, Ján


[1] BEHRENDT. G.: Maximal antichains in partially ordered sets. Ars Combin. 25 C (1988), 149-157. · Zbl 0657.06003
[2] ČERMÁK Š., KOLIBIAR M.: Životné jubileum akademika Jána Jakubíka. Math. Slovaca 33 (1983), 321-326.
[3] DARNEL M.: Closure operators on radicals of lattice ordered groups. Czechoslovak Math. J. 37 (1987), 51-64. · Zbl 0624.06022
[4] DUFFUS D. RIVAL I.: A structure theory for ordered sets. Discrete Math. 35 (1981), 53-118. · Zbl 0459.06002
[5] HARMIC M.: Sequential convergences on abelian lattice ordered groups. Convergence structures 1984. Math. Res. Band 24, Akademie Verlag, Berlin, 1985, pp. 153-158.
[6] IGOSHIN V. I.: Samodvojstvennos\? reshetok intervalov konechnykh reshetok. Inst. matem. Sibir. Otdel. AN SSSR, Mezhdunarodnya konferenciya po algebre posvjashchennaja pamyati A. I. Maľceva, Tezisy dokladov po teorii modelej i algebraicheskykh system, Novosibirsk (1989), 48.
[7] JAKUBÍK J.: Radical mappings and radical classes of lattice ordered groups. Sympos. Math. 21, Academic Press, London-New York, 1977, pp. 451-477. · Zbl 0368.06013
[8] KOLIBIAR M.: Professor Ján Jakubík sexagenarian. Czechoslovak Math. J. 33 (1983), 657-664. · Zbl 0536.01023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.